logo AFST
Singular foliations of toric type
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 8 (1999) no. 1, pp. 45-52.
@article{AFST_1999_6_8_1_45_0,
     author = {Isabel, Maria and Camacho, Tavares and Cano, Felipe},
     title = {Singular foliations of toric type},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 8},
     number = {1},
     year = {1999},
     pages = {45-52},
     doi = {10.5802/afst.921},
     zbl = {0964.32029},
     mrnumber = {1721578},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_1999_6_8_1_45_0/}
}
Maria Isabel; Tavares Camacho; Felipe Cano. Singular foliations of toric type. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 8 (1999) no. 1, pp. 45-52. doi : 10.5802/afst.921. https://afst.centre-mersenne.org/item/AFST_1999_6_8_1_45_0/

[1] Oda (T.) .- Convex Bodies and Algebraic Geometry. An Introduction to the Theory of Toric Varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Folge Band 15. Springer-Verlag (1985). | MR 922894 | Zbl 0628.52002